Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Supplements Causing Anger

Supplements Causing Anger

I’ve mostly used Prelox and Enzyte both of which work very well but make me feel insane. Anyone know of supplements that bolster penis health but are known to be gentle to one’s body chemistry?



Anyone who takes effective supplements which cause no negative effects on mood, etc?




Your boosting your testosterone levels and becoming ill tempered, happens to me sometimes.

I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

Yeah, do some supplements work by not raising one’s testosterone whatsoever? That’s what I need… Anything that raises my testosterone is going to be a no-go.


Creatine mad me angry a lot.. Pretty common I’ve heard

Also, yohimbie had a little effect on me. Not enough as creatine but there was a little effect.

I’m normally very happy by the way.

Sex, money, and jellybeans

Idk if those drugs have a real effect on testosterone levels. Roid rage isn’t real, not in the sense the media portrays it. At most, test makes you MORE of YOURSELF. Guys with a big temper may get a little worse. 800mg of Testosterone per week though and I’ve never been easily upset about much of anything at all.

Also.. Never heard of creatine affecting emotions. I’d like to see how increasing phosphate stores in your muscles make you angry.

A lot of “penis enlargement” pills are libido enhancers and all of them are scams.

Creatine will not affect your emotions. Herbal supplements will not make you angry. “Roid rage” is a myth.

Typically these bad emotions are caused by other things and then released in the name of a supplement. Don’t let it affect you. If you have problems, solve them without blaming your vitamins.

Regarding supplements causing anger: Tribulus Terrestris is a herbally derived product that is supposed to increase the natural levels of Testosterone production in the body. I have used Tribulus Terrestris on three occasions over a period of the last five or so years. Each occasion varied as to exact duration but the shortest (the first time) was a minimum of one month. On each of these occasions of my using Tribulus I have noticed an increase in my irritability after a week or two, and that I became much quicker to anger (short tempered). However, I did not notice my anger during these occasions was of any greater magnitude than usual, simply just quicker to occur. I did not know of this anger “side effect” at first, only reading about it much later. That I experienced this, before being aware of this reputed side effect, strongly suggests to me that it is real and true. I think you have to be prone to anger anyway, and this side effect just makes it quicker to occur.

The ginseng in these supplements can cause this, enzyte and any other propriety blend erection enhancer. You may be able to temper that somewhat with green tea or ginkgo.

The question I have is do you need an improved erection anyway. Most guys like me who are older benifit from something like enzyte because test levels are low. I don’t think enzyte is really suited for you unless you have erectile dysfunction. Yohimbe and tongkat can raise your blood pressure as well. Some guys with ED also have high blood pressure.

Your safer bets are green tea, ginkgo and arginine, garlic pills, capsasium pills.

Speak softly carry a big dick, I'm mean stick!

Supplements that might cause your estrogen to go up, possibly causing a serotonin problem, can increase anxiety or anger.

It’s a good thing to know how supplements work in the body before taking them. Estrogen is literally a bitch, and a lot of herbs for increasing testosterone do so indirectly, meaning they influence the body “up the chain” from testosterone and estrogen in their precursors.

(12/5/2008) BPEL: 7.75" EG: 5.75" BSFL: 8.1" FL: 5" FG 4.25"||New Goal: NBPEL: 8" EG: 6"

Technique: 95% Wet Jelqing, 5% Low Vacuum Pumping

Photos Journal

Anything supplements that are said to increase my testosterone levels makes me very cranky after a few days. I had to stop taking them.


All times are GMT. The time now is 08:51 AM.